A variational method of solving nonregular elliptic equations
Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 1012-1015
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_5_a6,
author = {V. N. Sedov},
title = {A variational method of solving nonregular elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {1012--1015},
year = {1968},
volume = {183},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a6/}
}
V. N. Sedov. A variational method of solving nonregular elliptic equations. Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 1012-1015. http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a6/